# SDR YENA201705250404

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 46,139 hours, 16,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 15-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SEAT TRACK CORRODED FR 15-20 Y1292 LH; SEAT TRACK FR 15-20 Y1292  L/H WAS REPAIRED IAW SRM 53-11-15-300-005 FIG 001.
